Journal of Modern Physics

Volume 4, Issue 8 (August 2013)

ISSN Print: 2153-1196   ISSN Online: 2153-120X

Google-based Impact Factor: 0.86  Citations  h5-index & Ranking

Classical SU(3) Gauge Field as a Dark Matter

HTML  XML Download Download as PDF (Size: 394KB)  PP. 111-120  
DOI: 10.4236/jmp.2013.48A010    6,022 Downloads   8,329 Views  Citations


The model of dark matter is presented where the dark matter is a classical gauge field. A spherical symmetric solution of Yang-Mills equation is obtained. The asymptotic behavior of the gauge fields and matter density is investigated. It is shown that the distribution of the matter density allows us interpret it as the dark matter. The fitting of a typical rotational curve with the rotational curve created by the spherical solution of SU(3) Yang-Mills equation is made

Share and Cite:

V. Dzhunushaliev, "Classical SU(3) Gauge Field as a Dark Matter," Journal of Modern Physics, Vol. 4 No. 8A, 2013, pp. 111-120. doi: 10.4236/jmp.2013.48A010.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.